# SDR IXXA9700011

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 336-379
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CPCP  INSPECTION, A  FUSELAGE LOWER SKIN REPAIR DOUBLER WAS FOUND CORRODED AT FUSELAGE STATION 336.5 TO 379.0, BETWEEN LONGERON 32R AND 32L.  REPAIR ACCOMPLISHED BY REMOVAL OF CORRODED DOUBLER,  FABRICATION AND INSTALLATION OF A REPAIR FILLER AND TWO REPAIR DOUBLERS IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-441 AND FAA DER APPROVED DRAWING 853-0020-97.
